Translator Disclaimer
September 2016 Efron–Stein inequalities for random matrices
Daniel Paulin, Lester Mackey, Joel A. Tropp
Ann. Probab. 44(5): 3431-3473 (September 2016). DOI: 10.1214/15-AOP1054

Abstract

This paper establishes new concentration inequalities for random matrices constructed from independent random variables. These results are analogous with the generalized Efron–Stein inequalities developed by Boucheron et al. The proofs rely on the method of exchangeable pairs.

Citation

Download Citation

Daniel Paulin. Lester Mackey. Joel A. Tropp. "Efron–Stein inequalities for random matrices." Ann. Probab. 44 (5) 3431 - 3473, September 2016. https://doi.org/10.1214/15-AOP1054

Information

Received: 1 August 2014; Revised: 1 August 2015; Published: September 2016
First available in Project Euclid: 21 September 2016

zbMATH: 1378.60025
MathSciNet: MR3551202
Digital Object Identifier: 10.1214/15-AOP1054

Subjects:
Primary: 60B20, 60E15
Secondary: 60F10, 60G09

Rights: Copyright © 2016 Institute of Mathematical Statistics

JOURNAL ARTICLE
43 PAGES


SHARE
Vol.44 • No. 5 • September 2016
Back to Top